Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Home Print this page Email this page
Users Online:: 295
CASE REPORT
Year : 2003  |  Volume : 6  |  Issue : 3  |  Page : 91-93

Widerspread hypopigmentation secondary to the prolonged use of highly potent steroidal cream in lichen planus


Department of Dermatology & Venereology, Faculty of Clinical Sciences, College of Health Sciences Obafemi Awolowo Univeritv. Ile-Ife, Nigeria

Correspondence Address:
O Onayemi
Department of Dermatology & Venereology, Faculty of Clinical Sciences, College of Health Sciences Obafemi Awolowo Univerity. Ile-Ife
Nigeria
Login to access the Email id


Rights and Permissions

A 24-year old Nigerian woman presented at our clinic with extensive h ypopigment ation following the use of very potent steroidal cream in widerspread lichen planus. She was t reated with intramuscular injection of triamcinolone acetonide and the associated secondary bacterial infection was treated with an antibiotic. The cosmetic result at 18 months follow-up was impressive.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed415    
    Printed11    
    Emailed0    
    PDF Downloaded58    
    Comments [Add]    

Recommend this journal